Modified Noor's Extragradient Method for Solving Generalized Variational Inequalities in Banach Spaces
Shunhou Fan,
Shin Min Kang,
Muhammad Aslam Noor and
Yonghong Yao
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
Motivated and inspired by Korpelevich's and Noor's extragradient methods, we suggest an extragradient method by using the sunny nonexpansive retraction which has strong convergence for solving the generalized variational inequalities in Banach spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/493862.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/493862.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:493862
DOI: 10.1155/2012/493862
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().